# SDR DU4R2020061500043

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496364
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT LH SIDE SIDEWALL SUPPORT HAS CORROSION AT BS 500C
